Active Ingredient (in Each Tablet) - Purpose: Fexofenadine HCl 180mg - Antihistamine. Inactive Ingredients: Croscarmellose Sodium, D&C Red 28, D&C Red 33, FD&C Blue 1, Gelatin, Hydroxypropylcellulose, Hydroxypropyl Methylcellulose, Magnesium Stearate, Microcrystalline Cellulose, PEG-135, Pharmaceutical Ink, Pregelatinized Starch, Titanium Dioxide.
Adults and children 12 years of age and over: take one 180mg tablet with water once a day; do not take more than 1 tablet in 24 hours. Children under 12 years of age: do not use. Adults 65 years of age and older: ask a doctor. Consumers with kidney disease: ask a doctor. Other information: Store between 20 degrees and 25 degrees C (68 degrees and 77 degrees F). Protect from excessive moisture.
Always refer to the actual package for the most accurate information